# SDR UIEA2021071201527

- Difficulty date: July 13, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 93,171 hours, 23,802 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Mesh
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W PART 1  OF  INTERM REPAIR OF  EO  6778A019  TO THE  # 1 ENG  T/R  MESH  ON LEFT  HALF  T/R  11 O'CLOCK  POSITION-PART 2  PERMANENT REPAIR  REQUIRED  NEXT  "A"  CHECK( ACCOMPLISHED PERMANENT REPAIR AT # 1 ENGINE O/B T/R SLEEVE PER EO6778A019 REV 4 PART 2 AND CMM 78-32-32 PER REPAIR 024.
